# SDR SWAA2013021912861

- Difficulty date: February 8, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 38,582 hours, 26,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5940766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NLG STRUT DOOR, AFT HINGE CUTOUT CRACKED NDT VERIFIED, MARKED.  STOP DRILLED CRACK AT RIGHT NLG AFT HINGE CUTOUT, AFT UPPER CORNER.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW B717 SRM 53-10-01, REPAIR 6, FIG 201.
